MAUDE Adverse Event Report: APTIS MEDICAL APTIS DRUJ

APTIS MEDICAL APTIS DRUJ
Model Number DRUJ-IS160
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
While rehabing his left arm patient felt the device fail on his right arm while pushing up from a chair.
 
Additional Manufacturer Narrative
Still under investigation the cause of the issue as the device has not be returned yet.Intial findings of the x-ray show device was not implanted correctly.

Brand Name
APTIS DRUJ
Common Device Name
APTIS DRUJ
Manufacturer (Section D)
APTIS MEDICAL
3602 glenview ave
glenview KY 40025
Manufacturer (Section G)
APTIS MEDICAL
3602 glenview ave
glenview KY 40025
Manufacturer Contact
bryan babb
3602 glenview ave
glenview, KY 40025
5024258584
MDR Report Key23945920
Report Number3004521401-2026-00001
Device Sequence Number15415159
Product Code KXE
UDI-Device IdentifierB013DRUJIS1600
UDI-PublicB013DRUJIS1600
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053119
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDRUJ-IS160
Device Catalogue NumberDRUJ-IS160
Device Lot Number9454906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite